# SDR HEEA086528

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 17,179 hours
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: N0010001
- Part serial: 405
- Condition: Failed
- Location: Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILS TO REPORT. SENT TO OUTERLINK FOR INSPECTION AND REPAIR.
